I am typhoid for 8 days of treatment with chloramphenicol, but I am very worried about my condition. I thought about HIV, which ended up being non-reactive. The day after tomorrow I went to the doctor and was given medicine again, he said he was still in a recovery period, was it really that long? Because I was outpatient and still in college
Thank you for the question.
Typhoid or typhoid is an infection caused by Salmonella typhoid bacteria. Symptoms:
high fever, abdominal pain, constipation or diarrhea, headache. More than 60 percent of typhoid sufferers can be given outpatient therapy. In addition, advice is given for outpatients with typhoid:
wash your hands frequently, especially when preparing and serving food, eat thoroughly cooked food, drink bottled water, don't eat raw vegetables, don't drink or eat using ice cubes that are not clear where the water source is, don't eat food that is not protected from flies or inside open situation Not only the 6 suggestions mentioned above. Typhoid sufferers must be diligent in consuming the antibiotics given and rest. The rest period required is 7 to 14 days. Rest for typhoid sufferers is to lie down and not do much activity.
Your weight and feeling of weakness will gradually improve over the months. Typhoid sufferers who have recovered will be carriers of typhoid germs for life but have no symptoms. Typhoid germ carriers mean they can transmit these germs at any time.
So, it is true that the recovery time is long for months.
Immediately see a doctor if you experience any of the following:
pale vomiting blood shortness of breath stool blackish color unbearable abdominal pain pulse feels very fast Hope my explanation can answer the question.
dr. Kresnawati Wahyu Setiono